Alert archive / Oklahoma / River Flood Warnings in 2008
River Flood Warning 2, NWS Tulsa, OK
NWS Tulsa, OK issued this river flood warning at Feb 16, 2008, 9:21 PM CST for LeFlore County, Oklahoma. It took effect at Feb 17, 2008, 5:52 AM CST. It was in force for 43 hr.
The area
The counties it named.
The facts
- Issued
- Feb 16, 2008, 9:21 PM CST (03:21 UTC)
- In effect from
- Feb 17, 2008, 5:52 AM CST
- Expired
- Feb 19, 2008, 1:15 AM CST
- In force
- 43 hr
- Issued by
- NWS Tulsa, OK
- Flood severity
- Minor
County LeFlore County, OK
The radar
The Western Arkansas radar (KSRX), 53 km from the middle of the area, began a volume at 03:21 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Poteau River near Panama (PANO2). The gauge peaked at 32.39 ft at Feb 18, 2008, 1:00 AM CST.
- Action stage
- 29 ft
- Minor stage
- 29 ft
- Moderate stage
- 33 ft
- Major stage
- 41 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 07249413, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS44 KTSA 170321 FLWTSA BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE TULSA OK 921 PM CST SAT FEB 16 2008 ...THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A FLOOD WARNING FOR THE FOLLOWING RIVERS IN OKLAHOMA... POTEAU RIVER NEAR PANAMA AFFECTING LE FLORE COUNTY. OKC079-171121- /O.NEW.KTSA.FL.W.0002.080217T2152Z-080218T1824Z/ /PANO2.1.ER.080217T2152Z.080218T0600Z.080218T1224Z.NO/ 921 PM CST SAT FEB 16 2008 THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A * FLOOD WARNING FOR THE POTEAU RIVER NEAR PANAMA. * FROM SUNDAY AFTERNOON TO MONDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED. * AT 800 PM SATURDAY THE STAGE WAS 18.52 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 29.0 FEET. * FORECAST...THE POTEAU RIVER NEAR PANAMA IS EXPECTED TO RISE ABOVE FLOOD STAGE SUNDAY AFTERNOON AND CONTINUE TO RISE TO NEAR 30.0 FEET BY MONDAY BEFORE DAWN. THE RIVER WILL FALL BELOW FLOOD STAGE MONDAY MORNING. * IMPACT...AT 31.0 FEET...MINOR AGRICULTURAL FLOODING WILL OCCUR. WILLIAMS ROAD EAST OF PANAMA WILL BE FLOODED. $$
8 follow-up statements
000 WGUS84 KTSA 170655 FLSTSA FLOOD STATEMENT NATIONAL WEATHER SERVICE TULSA OK 1254 AM CST SUN FEB 17 2008 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OKLAHOMA.. POTEAU RIVER NEAR PANAMA AFFECTING LE FLORE COUNTY. OKC079-171454- /O.CON.KTSA.FL.W.0002.080217T2152Z-080218T1824Z/ /PANO2.1.ER.080217T2152Z.080218T0600Z.080218T1224Z.NO/ 1254 AM CST SUN FEB 17 2008 THE FLOOD WARNING CONTINUES FOR THE POTEAU RIVER NEAR PANAMA. * FROM THIS AFTERNOON TO MONDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED. * AT 1200 AM SUNDAY THE STAGE WAS 24.49 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 29.0 FEET. * FORECAST...THE POTEAU RIVER NEAR PANAMA IS EXPECTED TO RISE ABOVE FLOOD STAGE LATE THIS AFTERNOON AND CONTINUE TO RISE TO NEAR 30.0 FEET BY & MONDAY BEFORE DAWN. THE RIVER WILL FALL BELOW FLOOD STAGE MONDAY MORNING. * IMPACT...AT 31.0 FEET...MINOR AGRICULTURAL FLOODING WILL OCCUR. WILLIAMS ROAD EAST OF PANAMA WILL BE FLOODED. $$
000 WGUS84 KTSA 170717 FLSTSA FLOOD STATEMENT NATIONAL WEATHER SERVICE TULSA OK 117 AM CST SUN FEB 17 2008 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OKLAHOMA... POTEAU RIVER NEAR PANAMA AFFECTING LE FLORE COUNTY. OKC079-171517- /O.EXT.KTSA.FL.W.0002.080217T1152Z-080219T0412Z/ /PANO2.1.ER.080217T1152Z.080218T0000Z.080218T2212Z.NO/ 117 AM CST SUN FEB 17 2008 ...FLOOD WARNING EXTENDED UNTIL MONDAY EVENING...THE FLOOD WARNING CONTINUES FOR THE POTEAU RIVER NEAR PANAMA. * FROM EARLY THIS MORNING TO MONDAY EVENING...OR UNTIL THE WARNING IS CANCELLED. * AT 1200 AM SUNDAY THE STAGE WAS 24.49 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 29.0 FEET. * FORECAST...THE POTEAU RIVER NEAR PANAMA IS EXPECTED TO RISE ABOVE FLOOD STAGE EARLY THIS MORNING AND CONTINUE TO RISE TO NEAR 32.1 FEET BY & THIS EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE MONDAY AFTERNOON. * IMPACT...AT 33.0 FEET...MODERATE FLOODING OF AGRICULTURAL LANDS WILL OCCUR BETWEEN SHADY POINT TO ARKOMA. WILLIAMS ROAD EAST OF PANAMA AND SOME LOCAL FARM ROADS WILL BE FLOODED. $$
000 WGUS84 KTSA 171411 FLSTSA FLOOD STATEMENT NATIONAL WEATHER SERVICE TULSA OK 811 AM CST SUN FEB 17 2008 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OKLAHOMA.. POTEAU RIVER NEAR PANAMA AFFECTING LE FLORE COUNTY. OKC079-172211- /O.CON.KTSA.FL.W.0002.000000T0000Z-080219T0412Z/ /PANO2.1.ER.080217T1237Z.080218T0600Z.080218T2212Z.NO/ 811 AM CST SUN FEB 17 2008 THE FLOOD WARNING CONTINUES FOR THE POTEAU RIVER NEAR PANAMA. * UNTIL MONDAY EVENING...OR UNTIL THE WARNING IS CANCELLED. * AT 700 AM SUNDAY THE STAGE WAS 29.09 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 29.0 FEET. * FORECAST...THE POTEAU RIVER NEAR PANAMA WILL CONTINUE RISING TO NEAR 32.1 FEET MONDAY BEFORE DAWN. THE RIVER WILL FALL BELOW FLOOD STAGE MONDAY AFTERNOON. * IMPACT...AT 33.0 FEET...MODERATE FLOODING OF AGRICULTURAL LANDS WILL OCCUR BETWEEN SHADY POINT TO ARKOMA. WILLIAMS ROAD EAST OF PANAMA AND SOME LOCAL FARM ROADS WILL BE FLOODED. $$
000 WGUS84 KTSA 171953 FLSTSA FLOOD STATEMENT NATIONAL WEATHER SERVICE TULSA OK 153 PM CST SUN FEB 17 2008 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OKLAHOMA... ILLINOIS RIVER NEAR WATTS AFFECTING ADAIR COUNTY. ILLINOIS RIVER NEAR TAHLEQUAH AFFECTING CHEROKEE COUNTY. POTEAU RIVER NEAR PANAMA AFFECTING LE FLORE COUNTY. OKC001-180353- /O.EXT.KTSA.FL.W.0003.080217T1951Z-080218T1258Z/ /WTTO2.1.ER.080217T1912Z.080218T0000Z.080218T0658Z.NO/ 153 PM CST SUN FEB 17 2008 THE FLOOD WARNING CONTINUES FOR THE ILLINOIS RIVER NEAR WATTS. * UNTIL MONDAY MORNING...OR UNTIL THE WARNING IS CANCELLED. * AT 100 PM SUNDAY THE STAGE WAS 12.86 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 13.0 FEET. * FORECAST...THE ILLINOIS RIVER NEAR WATTS IS EXPECTED TO RISE ABOVE FLOOD STAGE THIS AFTERNOON AND CONTINUE TO RISE TO NEAR 16.1 FEET BY THIS EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE MONDAY BEFORE DAWN. * IMPACT...AT 17.0 FEET...MODERATE FLOODING WILL OCCUR FROM THE ARKANSAS BORDER TO CHEWEY BRIDGE. FARMLANDS AND PERMANENT CAMPGROUNDS WILL BE AFFECTED. A FEW CABINS IN THE FIDLERS BEND AREA MAY HAVE MINOR FLOODING. $$ OKC021-180353- /O.EXT.KTSA.FL.W.0004.080218T1448Z-080219T1042Z/ /TALO2.1.ER.080218T1448Z.080219T0000Z.080219T0442Z.NO/ 153 PM CST SUN FEB 17 2008 ...FLOOD WARNING EXTENDED UNTIL LATE MONDAY NIGHT...THE FLOOD WARNING CONTINUES FOR THE ILLINOIS RIVER NEAR TAHLEQUAH. * FROM MONDAY MORNING TO LATE MONDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED. * AT 100 PM SUNDAY THE STAGE WAS 7.91 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 11.0 FEET. * FORECAST...THE ILLINOIS RIVER NEAR TAHLEQUAH IS EXPECTED TO RISE ABOVE FLOOD STAGE MONDAY MORNING AND CONTINUE TO RISE TO NEAR 12.1 FEET BY & MONDAY EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE LATE MONDAY EVENING. * IMPACT...AT 12.0 FEET...MINOR FLOODING WILL OCCUR FROM CHEWEY BRIDGE DOWNSTREAM TOWARDS TAHLEQUAH. EXTREME TURBULENCE WILL MAKE THE RIVER TOO HAZARDOUS FOR FLOATING. $$ OKC079-180353- /O.EXT.KTSA.FL.W.0002.000000T0000Z-080219T0027Z/ /PANO2.1.ER.080217T1237Z.080218T0600Z.080218T1827Z.NO/ 153 PM CST SUN FEB 17 2008 THE FLOOD WARNING CONTINUES FOR THE POTEAU RIVER NEAR PANAMA. * UNTIL MONDAY EVENING...OR UNTIL THE WARNING IS CANCELLED. * AT 100 PM SUNDAY THE STAGE WAS 30.84 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 29.0 FEET. * FORECAST...THE POTEAU RIVER NEAR PANAMA WILL CONTINUE RISING TO NEAR 32.0 FEET MONDAY BEFORE DAWN. THE RIVER WILL FALL BELOW FLOOD STAGE EARLY MONDAY AFTERNOON. * IMPACT...AT 33.0 FEET...MODERATE FLOODING OF AGRICULTURAL LANDS WILL OCCUR BETWEEN SHADY POINT TO ARKOMA. WILLIAMS ROAD EAST OF PANAMA AND SOME LOCAL FARM ROADS WILL BE FLOODED. $$
000 WGUS84 KTSA 180111 FLSTSA FLOOD STATEMENT NATIONAL WEATHER SERVICE TULSA OK 711 PM CST SUN FEB 17 2008 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OKLAHOMA... POTEAU RIVER NEAR PANAMA AFFECTING LE FLORE COUNTY. OKC079-180911- /O.EXT.KTSA.FL.W.0002.000000T0000Z-080219T0153Z/ /PANO2.1.ER.080217T1237Z.080218T0600Z.080218T1953Z.NO/ 711 PM CST SUN FEB 17 2008 ...FLOOD WARNING EXTENDED UNTIL MONDAY EVENING... THE FLOOD WARNING CONTINUES FOR THE POTEAU RIVER NEAR PANAMA. * UNTIL MONDAY EVENING...OR UNTIL THE WARNING IS CANCELLED. * AT 600 PM SUNDAY THE STAGE WAS 31.62 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 29.0 FEET. * FORECAST...THE POTEAU RIVER NEAR PANAMA WILL CONTINUE RISING TO NEAR 32.4 FEET MONDAY BEFORE DAWN. THE RIVER WILL FALL BELOW FLOOD STAGE EARLY MONDAY AFTERNOON. * IMPACT...AT 33.0 FEET...MODERATE FLOODING OF AGRICULTURAL LANDS WILL OCCUR BETWEEN SHADY POINT TO ARKOMA. WILLIAMS ROAD EAST OF PANAMA AND SOME LOCAL FARM ROADS WILL BE FLOODED. $$
000 WGUS84 KTSA 181315 FLSTSA FLOOD STATEMENT NATIONAL WEATHER SERVICE TULSA OK 715 AM CST MON FEB 18 2008 ...THE FLOOD WARNING HAS EXPIRED FOR THE FOLLOWING RIVERS IN OKLAHOMA... ILLINOIS RIVER WATTS AFFECTING ADAIR COUNTY. ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OKLAHOMA... ILLINOIS RIVER NEAR TAHLEQUAH AFFECTING CHEROKEE COUNTY. ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OKLAHOMA.. POTEAU RIVER NEAR PANAMA AFFECTING LE FLORE COUNTY. OKC001-181345- /O.EXP.KTSA.FL.W.0003.000000T0000Z-080218T1301Z/ /WTTO2.1.ER.080217T1910Z.080218T0000Z.000000T0000Z.NO/ 715 AM CST MON FEB 18 2008 THE FLOOD WARNING HAS EXPIRED FOR THE ILLINOIS RIVER NEAR WATTS. * AT 600 AM MONDAY THE STAGE WAS 9.02 FEET. * FLOOD STAGE IS 13.0 FEET. $$ OKC021-182115- /O.EXT.KTSA.FL.W.0004.080218T1314Z-080219T0834Z/ /TALO2.1.ER.080218T1314Z.080218T1800Z.080219T0234Z.NO/ 715 AM CST MON FEB 18 2008 THE FLOOD WARNING CONTINUES FOR THE ILLINOIS RIVER NEAR TAHLEQUAH. * UNTIL LATE TONIGHT...OR UNTIL THE WARNING IS CANCELLED. * AT 600 AM MONDAY THE STAGE WAS 10.79 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 11.0 FEET. * FORECAST...THE ILLINOIS RIVER NEAR TAHLEQUAH IS EXPECTED TO RISE ABOVE FLOOD STAGE THIS MORNING AND CONTINUE TO RISE TO NEAR 11.8 FEET BY & THIS AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE THIS EVENING. * IMPACT...AT 12.0 FEET...MINOR FLOODING WILL OCCUR FROM CHEWEY BRIDGE DOWNSTREAM TOWARDS TAHLEQUAH. EXTREME TURBULENCE WILL MAKE THE RIVER TOO HAZARDOUS FOR FLOATING. $$ OKC079-182115- /O.CON.KTSA.FL.W.0002.000000T0000Z-080219T0153Z/ /PANO2.1.ER.080217T1237Z.080218T1000Z.080218T1953Z.NO/ 715 AM CST MON FEB 18 2008 THE FLOOD WARNING CONTINUES FOR THE POTEAU RIVER NEAR PANAMA. * UNTIL THIS EVENING...OR UNTIL THE WARNING IS CANCELLED. * AT 600 AM MONDAY THE STAGE WAS 32.24 FEET. * MINOR FLOODING IS OCCURRING BUT THE RIVER IS FALLING. * FLOOD STAGE IS 29.0 FEET. * FORECAST...THE POTEAU RIVER NEAR PANAMA WILL CONTINUE FALLING TO BELOW FLOOD STAGE BY THIS AFTERNOON. * IMPACT...AT 33.0 FEET...MODERATE FLOODING OF AGRICULTURAL LANDS WILL OCCUR BETWEEN SHADY POINT TO ARKOMA. WILLIAMS ROAD EAST OF PANAMA AND SOME LOCAL FARM ROADS WILL BE FLOODED. $$
000 WGUS84 KTSA 181917 FLSTSA FLOOD STATEMENT NATIONAL WEATHER SERVICE TULSA OK 117 PM CST MON FEB 18 2008 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OKLAHOMA... POTEAU RIVER NEAR PANAMA AFFECTING LE FLORE COUNTY. OKC079-190317- /O.EXT.KTSA.FL.W.0002.000000T0000Z-080219T0600Z/ /PANO2.1.ER.080217T1237Z.080218T1000Z.080219T0000Z.NO/ 117 PM CST MON FEB 18 2008 ...FLOOD WARNING EXTENDED UNTIL LATE TONIGHT...THE FLOOD WARNING CONTINUES FOR THE POTEAU RIVER NEAR PANAMA. * UNTIL LATE TONIGHT. * AT 1200 PM MONDAY THE STAGE WAS 31.44 FEET AND FALLING. * FLOOD STAGE IS 29.0 FEET. * FORECAST...THE POTEAU RIVER NEAR PANAMA WILL CONTINUE FALLING TO BELOW FLOOD STAGE BY THIS EVENING. * IMPACT...AT 31.0 FEET...MINOR AGRICULTURAL FLOODING WILL OCCUR. WILLIAMS ROAD EAST OF PANAMA WILL BE FLOODED. THE POTEAU RIVER NEAR PANAMA CRESTED EARLY THIS MORNING AROUND 32.25 FEET. $$
000 WGUS84 KTSA 190132 FLSTSA FLOOD STATEMENT NATIONAL WEATHER SERVICE TULSA OK 732 PM CST MON FEB 18 2008 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OKLAHOMA... POTEAU RIVER NEAR PANAMA AFFECTING LE FLORE COUNTY. OKC079-190715- /O.EXT.KTSA.FL.W.0002.000000T0000Z-080219T0715Z/ /PANO2.1.ER.080217T1237Z.080218T1000Z.080219T0115Z.NO/ 732 PM CST MON FEB 18 2008 THE FLOOD WARNING CONTINUES FOR THE POTEAU RIVER NEAR PANAMA. * UNTIL LATE TONIGHT...OR UNTIL THE WARNING IS CANCELLED. * AT 600 PM MONDAY THE STAGE WAS 29.69 FEET. * MINOR FLOODING IS OCCURRING. * FLOOD STAGE IS 29.0 FEET. * FORECAST...THE POTEAU RIVER NEAR PANAMA WILL CONTINUE FALLING TO BELOW FLOOD STAGE BY THIS EVENING. * IMPACT...AT 29.0 FEET...MINOR AGRICULTURAL FLOODING WILL OCCUR. $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this river flood warning went out at Feb 16, 9:04 PM CST, 17 minutes earlier.
Area forecast discussion, Feb 16, 9:04 PM CST, 17 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
904 PM CST SAT FEB 16 2008
.DISCUSSION...
DROPPED THE FLASH FLOOD WATCH ACROSS NORTHEAST OKLAHOMA WITH
SOUTHEAST OKLAHOMA AND NORTHWEST ARKANSAS STILL IN IT. ALSO
DROPPED THE MENTION OF THUNDER AS THE BULK OF THE LIGHTNING
IS WELL TO OUR EAST.
POTENT UPPER LOW IS ENTERING SOUTHWEST OKLAHOMA AND WILL TRACK
NORTHEAST ACROSS OUR AREA. WILL CONTINUE TO SEE RAIN ACROSS
SOUTHEAST OKLAHOMA AND NORTHWEST ARKANSAS THIS EVENING WITH
ADDTIONAL FLOODING POSSIBLE. WRAP AROUND PRECIP WILL EXTEND
ACROSS AT LEAST THE NORTHERN HALF OF THE AREA LATER TONIGHT.
STILL COULD BE COLD ENOUGH FOR SNOW LATE TONIGHT AND TOMORROW
MORNING IN OSAGE AND PAWNEE COUNTIES. THUS...WILL LEAVE THE
WINTER WEATHER ADVISORY AS IS.
&&
.PREV DISCUSSION... /ISSUED 244 PM CST SAT FEB 16 2008/
DISCUSSION...
WIDESPREAD RAINFALL (LOCALLY HEAVY)...ISOLATED SEVERE
THUNDERSTORMS...AND THE POSSIBILITY OF ACCUMULATING SNOWS EARLY
SUNDAY ARE THE MAIN FORECAST ISSUES.
SURFACE ANALYSIS AT 20Z DEPICTS DEVELOPING LOW PRESSURE ACROSS NERN
TX...WITH COLD FRONT EXTENDING SWD INTO S TX AND INVERTED SFC TROF
LOCATED ACROSS PARTS OF ERN OK. PW VALUES ARE RUNNING AROUND 1-1.25
INCHES ACROSS THE FORECAST AREA...AND AS EXPECTED...A LARGE SHIELD
OF RAINFALL (WITH EMBEDDED THUNDERSTORMS) HAS DEVELOPED IN THE
ACROSS THE REGION. HEAVIEST RAINFALL AMOUNTS HAVE GENERALLY BEEN
CONFINED TO SE OK...WITH LOCALLY MESONET REPORTS OF 1-2 INCHES OVER
THE PAST 24 HOURS. AFOREMENTIONED SFC LOW WILL DEEPEN AND OCCLUDE
ACROSS THE REGION THIS EVENING...WITH ADDITIONAL HEAVY RAINFALL
LIKELY. WILL CONTINUE THE FLASH FLOOD WATCH FOR THE ENTIRE FORECAST
AREA THROUGH 12Z SUNDAY.
PRIMARY UPPER LOW IS CURRENTLY SPINNING ACROSS FAR WRN TX...AND THIS
FEATURE WILL LIFT OUT TONIGHT ACROSS OK. ELEVATED CONVECTION HAS
BEEN ON THE INCREASE OVER THE PAST FEW HOURS ACROSS NWRN TX/SWRN AND
SCNTRL OK...AND WE/LL EVENTUALLY SEE THIS ACTIVITY MOVE INTO SERN OK
BY LATE AFTERNOON OR EARLY EVENING. THUNDERSTORMS ARE EXPECTED TO
REMAIN ELEVATED...BUT STEEPENING LAPSE RATES WITH THE APPROACH OF
THE UPPER SYSTEM AND IMPRESSIVE SHEAR COULD RESULT IN A FEW LARGE
HAIL PRODUCERS.
AXIS OF HEAVY RAINFALL WILL TRANSITION E LATE TONIGHT AS UPPER
SYSTEM LIFTS INTO SERN KS. COLDER AIR WRAPPING AROUND THE BACKSIDE
OF THE EXITING SYSTEM COULD RESULT IN A CHANGEOVER TO SNOW LATE
TONIGHT INTO EARLY SUNDAY...MAINLY ACROSS AREAS NW OF TULSA. AT THIS
TIME...THE BEST LOCATION FOR ACCUMULATING SNOW WOULD BE OVER WRN
PARTS OF OSAGE AND PAWNEE COUNTIES...WHERE AN INCH OR TWO OF WET
SNOW IS POSSIBLE. WILL GO AHEAD AND ISSUE A WINTER WEATHER ADVISORY
FOR THESE TWO COUNTIES.
DEEPENING SFC LOW WILL QUICKLY LIFT TOWARD CHICAGO (DON/T ALL LOWS
GO TO CHICAGO?)...WITH BREEZY NWLY WINDS DEVELOPING ACROSS THE AREA
ON SUNDAY. COULD SEE SOME GUSTS AROUND 35 MPH FOR SEVERAL
HOURS...BUT WILL LET EVENING/MID CREW MAKE THE FINAL DECISION ON THE
NEED OF A WIND ADVISORY.
AFTER A COOL DAY ON MONDAY...EXPECT A WARMING TREND AS MID-LEVEL
HEIGHTS RISE. UPPER FLOW WILL BECOME MORE ACTIVE BY MID-WEEK...AND
ANOTHER SFC BOUNDARY PROGGD INTO THE AREA BY WEDNESDAY/THURSDAY.
CURRENT 20-40 POPS FOR THIS TIME LOOK GOOD FOR NOW.
&&
.PRELIMINARY POINT TEMPS/POPS...
TUL 38 44 26 44 / 100 70 10 0
FSM 43 45 29 45 / 90 20 10 0
MLC 39 47 28 50 / 70 30 10 0
BVO 33 40 26 44 / 100 80 10 0
FYV 39 41 24 41 / 80 30 10 0
BYV 36 41 24 38 / 80 40 10 0
MKO 36 45 28 46 / 90 30 10 0
MIO 38 40 26 40 / 100 70 10 0
F10 36 45 27 49 / 90 30 10 0
HHW 43 52 32 52 / 70 20 10 0
&&
.TSA WATCHES/WARNINGS/ADVISORIES...
OK...WINTER WEATHER ADVISORY FROM 3 AM SUNDAY TO NOON SUNDAY FOR
OKZ054-OKZ059.
FLASH FLOOD WATCH UNTIL 6 AM SUNDAY FOR OKZ049-OKZ053-OKZ069-
OKZ072-OKZ074-OKZ075-OKZ076.
AR...FLASH FLOOD WATCH UNTIL 6 AM SUNDAY FOR ARZ001-ARZ002-ARZ010-
ARZ011-ARZ019-ARZ020-ARZ029.
&&
SHORT TERM...17
ABBASHazardous weather outlook, Feb 16, 7:31 PM CST, 1 hour 50 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TULSA OK 731 PM CST SAT FEB 16 2008 ARZ001-002-010-011-019-020-029-OKZ049-053>076-171100- ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK- CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK- LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK- OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK- PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK- WASHINGTON OK-WASHINGTON AR- 720 PM CST SAT FEB 16 2008 THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS MUCH OF EASTERN OKLAHOMA. .DAY ONE...TONIGHT. SEVERE THUNDERSTORM. RISK...LIMITED. AREA...FAR SOUTHEAST OKLAHOMA INTO WEST CENTRAL ARKANSAS. ONSET...ONGOING...ENDING AFTER MIDNIGHT. FLASH FLOOD. RISK...ELEVATED. AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...ONGOING. AREA AT GREATEST RISK...SOUTHEAST OKLAHOMA. WINTER WEATHER. SNOW ACCUMULATION. RISK...LIMITED. AREA...OSAGE AND PAWNEE COUNTIES. ONSET...AFTER 2 AM. DISCUSSION... SCATTERED THUNDERSTORMS CONTINUE WITHIN A BROAD AREA OF RAIN ACROSS EASTERN OKLAHOMA INTO NORTHWEST ARKANSAS IN ADVANCE OF A STRONG STORM SYSTEM. THE OVERALL SEVERE WEATHER RISK HAS SHIFTED TOWARD THE FLASH FLOOD POTENTIAL... WITH THE POTENTIAL FOR SEVERE HAIL OR WINDS BEING LIMITED. WIDESPREAD ONE TO THREE INCH RAINFALL AMOUNTS HAVE FALL ACROSS FAR SOUTHEAST OKLAHOMA...AND THIS REGION WILL BE MOST PRONE TO FLASH FLOODING THROUGH THE REMAINDER OF THE EVENING HOURS. THE HEAVIEST RAINS ARE FORECAST TO SHIFT FURTHER EASTWARD INTO ARKANSAS AFTER MIDNIGHT. A TRANSITION TO LIGHT TO MODERATE SNOW IS POSSIBLE LATE TONIGHT ACROSS WESTERN OSAGE AND PAWNEE COUNTIES... WHERE SNOW ACCUMULATIONS OF UP TO ONE INCH WILL BE POSSIBLE. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... LOCAL SPOTTER ACTIVATION MAY BE REQUIRED...AND ANY REPORTS OF ROAD CLOSURES OR SIGNIFICANT FLOODING SHOULD BE RELAYED TO THE NATIONAL WEATHER SERVICE IN TULSA. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. SUNDAY...WINTER WEATHER POTENTIAL...HIGH WIND POTENTIAL. MONDAY...NO HAZARDS. TUESDAY...NO HAZARDS. WEDNESDAY...THUNDERSTORM POTENTIAL. THURSDAY...THUNDERSTORM POTENTIAL. FRIDAY...NO HAZARDS. EXTENDED DISCUSSION... LIGHT SNOW MAY CONTINUE INTO SUNDAY MORNING...HOWEVER DRIER WEATHER IS EXPECTED FOR THE MAJORITY OF THE DAY. GUSTY NORTHWESTERLY WINDS ARE LIKELY ACROSS THE ENTIRE AREA...WITH DAMAGED TREE LIMBS CONTINUING TO POSE A HAZARD ON THESE WINDY DAYS. THUNDERSTORM CHANCES RETURN BY WEDNESDAY AHEAD OF THE NEXT COLD FRONT AND UPPER STORM SYSTEM. WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL TABULAR AND GRAPHICAL INFORMATION.
In the hours before
Special weather statement, Feb 16, 4:05 PM CST, 5 hours 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
405 PM CST SAT FEB 16 2008
OKZ071-073-074-162245-
HASKELL OK-MCINTOSH OK-PITTSBURG OK-
405 PM CST SAT FEB 16 2008
...SIGNIFICANT WEATHER ALERT...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 445 PM CST
FOR THE FOLLOWING COUNTIES...
IN SOUTHEAST OKLAHOMA
SOUTHWESTERN MCINTOSH...WESTERN HASKELL AND PITTSBURG
AT 405 PM CST...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 5 MILES
WEST OF KIOWA...MOVING NORTHEAST AT 55 MPH. SOME LOCATIONS THAT WILL
BE AFFECTED BY THIS STORM INCLUDE...ENTERPRISE...EUFAULA...HANNA...
RAIFORD...VIVIAN...STIDHAM...MCALESTER...KIOWA...PITTSBURG...
ASHLAND...SAVANNA...HAYWOOD...ALDERSON...KREBS...ARPELAR...SCIPIO...
BLOCKER...CROWDER...INDIANOLA AND CANADIAN.
THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
40 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.
LAT...LON 3469 9611 3473 9611 3544 9582 3525 9535
3466 9588 3467 9591 3467 9607
TIME...MOT...LOC 2205Z 208DEG 51KT 3473 9598Special weather statement, Feb 16, 5:08 PM CST, 4 hours 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
508 PM CST SAT FEB 16 2008
OKZ070-071-170000-
MCINTOSH OK-MUSKOGEE OK-
508 PM CST SAT FEB 16 2008
...SIGNIFICANT WEATHER ALERT...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 600 PM CST
FOR THE FOLLOWING COUNTIES...
IN EAST CENTRAL OKLAHOMA
NORTHERN MUSKOGEE
IN SOUTHEAST OKLAHOMA
EASTERN MCINTOSH
AT 508 PM CST...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 3 MILES
EAST OF VIVIAN...MOVING NORTHEAST AT 55 MPH. SOME LOCATIONS THAT WILL
BE AFFECTED BY THIS STORM INCLUDE...CHECOTAH...VIVIAN...STIDHAM...
ONAPA...PIERCE...RENTIESVILLE...MUSKOGEE...COUNCIL HILL...OKTAHA...
KEEFETON...WAINWRIGHT...BOYNTON...SUMMIT...BRAGGS...JAMESVILLE AND
TAFT.
THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
40 MPH.
LAT...LON 3572 9513 3523 9567 3530 9577 3579 9565
TIME...MOT...LOC 2308Z 205DEG 52KT 3535 9564Local storm report, Feb 16, 5:25 PM CST, 3 hours 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
525 PM CST SAT FEB 16 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0515 PM HAIL MUSKOGEE 35.75N 95.37W
02/16/2008 E0.75 INCH MUSKOGEE OK TRAINED SPOTTER
DIME TO PENNY SIZE HAIL
&&
DMJSpecial weather statement, Feb 16, 5:37 PM CST, 3 hours 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
537 PM CST SAT FEB 16 2008
OKZ049-075-076-170015-
LATIMER OK-LE FLORE OK-PUSHMATAHA OK-
537 PM CST SAT FEB 16 2008
...SIGNIFICANT WEATHER ALERT...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 615 PM CST
FOR THE FOLLOWING COUNTIES...
IN SOUTHEAST OKLAHOMA
SOUTHWESTERN LE FLORE...PUSHMATAHA AND SOUTHWESTERN LATIMER
AT 537 PM CST...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM MOYERS TO 11 MILES EAST OF CLOUDY...MOVING
NORTHEAST AT 60 MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY THESE
STORMS INCLUDE...YANUSH...WHITESBORO...ANTLERS...CLAYTON...CLOUDY...
MOYERS...FINLEY...KOSOMA...SNOW...NASHOBA...STANLEY...HONOBIA...
TUSKAHOMA...KIAMICHI...ALBION...KELLOND...EUBANKS...DUNBAR AND
SARDIS.
THESE STORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS
TO 40 MPH.
LAT...LON 3423 9575 3460 9557 3460 9552 3474 9550
3474 9476 3449 9493 3448 9503 3435 9502
3421 9512
TIME...MOT...LOC 2337Z 212DEG 57KT 3435 9560 3431 9507Local storm report, Feb 16, 7:53 PM CST, 1 hour 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
753 PM CST SAT FEB 16 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0645 PM FLASH FLOOD CLAYTON 34.59N 95.35W
02/16/2008 PUSHMATAHA OK LAW ENFORCEMENT
ROAD CLOSURE WITHIN THE CITY DUE TO LOCAL STREAMS OUT OF
BANKS AND FLOWING OVER BRIDGES ACROSS LOW WATER
CROSSINGS.
&&
JBMThe office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 16, 6:28 PM CST | Flash Flood Warning | TSA | Pushmataha | 4 hr |
| Feb 16, 6:55 PM CST | Flash Flood Warning | TSA | Latimer, LeFlore | 4 hr |
| Feb 16, 9:19 PM CST | River Flood Warning | TSA | Pushmataha | 15 hr |
| Feb 17, 4:06 AM CST | Wind Advisory | TSA | Adair, Cherokee, Craig, Creek, Delaware, Mayes and 10 more | 11 hr |
| Feb 17, 8:23 AM CST | River Flood Warning | TSA | Adair | 23 hr |
| Feb 17, 8:23 AM CST | River Flood Warning | TSA | Adair, Cherokee | 45 hr |
Nearby
River Flood Warnings in Oklahoma, 2008Every river flood warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.